# SDR DHL9780749C

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H H/S I/B L/E ASSY LWR RIB END CRACK AT XFS 47.500 DOT 157.  STOP DRILLED CRACK AND FABRICATED REPAIR PARTS IAW SM. 55-2-0.  TREATED AND PRIMED IAW SM 51-1-8.  INSTALLED REPAIR PARTS IAW SM. 55-2-0.
